MathSciNet Relay Station
MathSciNet bibliographic data
MR879034 (88k:60174) 60K35 (82A43)
Kesten, Harry Scaling relations for $2$D-percolation. Comm. Math. Phys. 109 (1987), no. 1, 109–156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement